# SDR USAA050826

- Difficulty date: July 5, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED .750 INCH, STATION 616 LT SIDE BODY WING TERMINAL FORGING ANGLE, CRACKED ON FORWARD SIDE.  REMOVED DAMAGE AND INSTALLED REPAIR ANGLES IAW RT 53-62-01.  (M)
